# SDR AALA20031462

- Difficulty date: December 21, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 21-31 INOPERATIVE.  REPLACED SOCKET IN ROW 30.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
